# SDR DALA2021121407700

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 49,219 hours, 34,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CABIN EXIT IDENTIFIER LIGHT IS INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY (B5-119). OPERATIONAL CHECK WAS GOOD. (LP #8120797)
